نمایش مختصر رکورد

dc.contributor.authorJoshi, Santosh B.en_US
dc.contributor.authorPawar, Haridas H.en_US
dc.contributor.authorBulboaca, Teodoren_US
dc.date.accessioned1399-07-08T21:45:52Zfa_IR
dc.date.accessioned2020-09-29T21:45:52Z
dc.date.available1399-07-08T21:45:52Zfa_IR
dc.date.available2020-09-29T21:45:52Z
dc.date.issued2019-04-01en_US
dc.date.issued1398-01-12fa_IR
dc.date.submitted2017-09-23en_US
dc.date.submitted1396-07-01fa_IR
dc.identifier.citationJoshi, Santosh B., Pawar, Haridas H., Bulboaca, Teodor. (2019). A Subclass of Analytic Functions Associated with Hypergeometric Functions. Sahand Communications in Mathematical Analysis, 14(1), 199-210. doi: 10.22130/scma.2018.72370.290en_US
dc.identifier.issn2322-5807
dc.identifier.issn2423-3900
dc.identifier.urihttps://dx.doi.org/10.22130/scma.2018.72370.290
dc.identifier.urihttp://scma.maragheh.ac.ir/article_34484.html
dc.identifier.urihttps://iranjournals.nlai.ir/handle/123456789/117687
dc.description.abstractIn the present paper, we have established sufficient conditions for Gaus-sian hypergeometric functions to be in certain subclass of analytic univalent functions in the unit disc $mathcal{U}$. Furthermore, we investigate several mapping properties of Hohlov linear operator for this subclass and also examined an integral operator acting on hypergeometric functions.en_US
dc.format.extent93
dc.format.mimetypeapplication/pdf
dc.languageEnglish
dc.language.isoen_US
dc.publisherUniversity of Maraghehen_US
dc.relation.ispartofSahand Communications in Mathematical Analysisen_US
dc.relation.isversionofhttps://dx.doi.org/10.22130/scma.2018.72370.290
dc.subjectUnivalent functionen_US
dc.subjectStarlike and convex functionsen_US
dc.subjectGaussian hypergeometric functionen_US
dc.subjectCarlson-Shaffer operatoren_US
dc.subjectCoefficient estimatesen_US
dc.subjectComplex Analysisen_US
dc.titleA Subclass of Analytic Functions Associated with Hypergeometric Functionsen_US
dc.typeTexten_US
dc.typeResearch Paperen_US
dc.contributor.departmentDepartment of Mathematics, Walchand College of Engineering, Sangli 416415, India.en_US
dc.contributor.departmentDepartment of Mathematics, Sveri's College of Engineering, Pandharpur 413304, India.en_US
dc.contributor.departmentFaculty of Mathematics and Computer Science, Babec{s}-Bolyai University, 400084 Cluj-Napoca, Romania.en_US
dc.citation.volume14
dc.citation.issue1
dc.citation.spage199
dc.citation.epage210
nlai.contributor.orcid0000-0001-5300-9787


فایل‌های این مورد

Thumbnail

این مورد در مجموعه‌های زیر وجود دارد:

نمایش مختصر رکورد